# SDR UPS04842693

- Difficulty date: June 14, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 79,223 hours, 25,248 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 577991211
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-3 FWD PIT STA 460-480 L31L GOUGED.  REMOVED GOUGES, FOUND OUT OF LIMITS, GEN RFTS, REC'D RFTS W/ REO GO98956, FAB LONGERON SPLICES IAW REO-G098956, ALODINED & PRIMED, FAB NEW LONGERON SEC & REPAIRED.  REC'D HEAT TREAT, LOCATED, DRILLED & PRIMED.  INSTALLED STA 460 & 480, INSTALLED LONGERON SEC STA 450-470 IAW REO GO9895 6 & DC8 SRM 51-1-20D, 51-1-21, 51-1-24, 53-2-0, & 53-4-1.
